Bleed After 3 Months Of Injection?
Hello goodnight I Yuniar I had a complaint yesterday when I injected the 3-month KB that often had spots and bleeding until I changed drugs 3 times with a different type then was advised by the midwife to replace the KB with the injection method 1 month I was breastfeeding and after I tried stop even spots occur even sometimes when I’m in touch even though I’m not menstruating or out spots can also trigger my bleeding. Yesterday, I changed the midwife and gave me a one month injection of the first and second injection. I got regular menus, but after this third injection, I actually returned like when I injected 3 months, where I complained of frequent spots and bleeding. what’s bleeding? Thank you
Thank you for using the HealthReplies.com consulting service
3-month KB injections contain DPMA (depo medroxyprogesterone acetate) or the hormone progestin, which is a synthetic hormone that is similar to progesterone and serves to prevent pregnancy. The difference with a 1-month KB injection, besides being given every 30 days, a 1-month injection KB contains a combination of the hormones estrogen and progestin and is not recommended for use by nursing mothers.
The effectiveness of 99% KB injection can prevent fertilization from happening in the uterus.
Although family planning injections are quite effective in preventing pregnancy, many users experience complaints, especially menstrual problems that become irregular, bleeding and spots occur, especially in the use of KB injections every 3 months. Other adverse effects such as weight gain and the onset of problems on the face of the skin are also often felt.
Abnormal bleeding due to contraceptive use is often caused by changes in hormonal regulation in a woman's body. Therefore, bleeding and spots that you experience can be caused by hormonal imbalances in your body due to the influence of contraception. As is well known that birth control contains hormones, while the menstrual cycle and uterine wall conditions are also influenced by hormonal regulation. In women who use injectable birth control and other types of hormonal contraception, bleeding becomes irregular is a natural thing and many cases are found. Of course this often makes mothers uncomfortable. The average irregular bleeding will last within the range of the first 3-6 months of use, but this varies from woman to woman, some lasting briefly or more than that time.
If the bleeding lasts longer and more, of course it requires further examination and treatment. If left unchecked, will have a detrimental impact on you.
We recommend that you carry out an examination directly to the nearest doctor or the obstetrician to get the treatment that suits your condition. Drugs to control bleeding can be obtained on the advice of doctors. Besides ultrasound examination (USG) can help assess the condition of your uterus if there are indications of abnormalities.
In the current conditions, you should try to stay calm, avoid anxiety and keep maintaining your health by consuming foods that are nutritious and sufficient for your fluids every day. Continual bleeding increases the risk of developing anemia. Do not hesitate to consume blood added drugs and foods that contain iron.
Thus the information we can convey, hopefully helps